# SDR 2007UALA01007

- Difficulty date: April 1, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 32,200 hours, 12,190 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF GREEN HYD SYSTEM.  A/C TOWED TO GATE.  [SUP 06-01-07]  FOUND A CRACKED HYDRAULIC LINE LEADING TO THE THRUST REVERSER MANUAL ACTUATION CONTROL VALVE IN THE NR 1 ENGINE PYLON. MANUFACTURED AND INSTALLED A NEW LINE. REPLACED HP AND PUMP CASE DRAIN FILTERS AS A PRECAUTION.
